# SDR VNAA0302005

- Difficulty date: February 9, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N328JS
- Make and model: Dorner DO328100
- Aircraft serial: 3030
- Aircraft time: 20,432 hours, 18,239 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 2276000000
- Part serial: 3
- Condition: Failed
- Location: Mlg
- Part time: 16,325 hours, 14,089 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, CREW LOWERED GEAR AND FAILED TO RECEIVE A GREEN DOWN & LOCKED INDICATION.  CREW ABORTED LANDING.  CREW MANUALLY LOWERED GEAR,  CREW RECEIVED ALL GREEN LIGHTS EXCEPT RIGHT HAND MAIN GEAR.  CREW DECLARED AN EMERGENCY, REQUESTED A LOW APPROACH TO SEE IF ATC COULD TELL IF RIGHT HAND MAIN GEAR WAS EXTENDED DOWN.  CREW RECEIVED A GREEN DOWN INDICATION FOR RIGHT HAND MAIN GEAR.  CONTINUED WITH LOW APPROACH & ATC STATED IT DID LOOK AS THOUGH RIGHT HAND GEAR WAS DOWN.  PROCEEDED TO LAND, NO FURTHER INCIDENTS.  AIRCRAFT WAS FERRIED TO PIT.  MX INSPECTED AND FOUND CODES S12 AND S17 IN THE PSEU.  REPLACED RIGHT HAND MAIN LANDING GEAR DETECTING HARNESS.  OPS CHECKS WERE PERFORMED, AIRCRAFT RELEASED FOR SERVICE.
